American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[2] B. J. Ball. Geometric topology and shape theory: A survey of problems and results. Bull. Amer. Math. Soc. 82 (1976) 791-804. MR 0644157.
Abstract, references, and article information   
View Article: PDF

[3] Donald M. Davis and Mark Mahowald. A strong nonimmersion theorem for ${\mathbf{R}}P^{8l+7}$. Bull. Amer. Math. Soc. 81 (1975) 155-156. MR 0405420.
Abstract, references, and article information   
View Article: PDF

[4] James E. West. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975) 163-165. MR 0358791.
Abstract, references, and article information   
View Article: PDF

[5] M. N. Dyer. Homotopy trees for periodic groups. Bull. Amer. Math. Soc. 80 (1974) 1279-1283. MR 0362292.
Abstract, references, and article information   
View Article: PDF

[6] S. Feder and S. Gitler. Stunted projective spaces and the $J$-order of the Hopf bundle. Bull. Amer. Math. Soc. 80 (1974) 748-749. MR 0348736.
Abstract, references, and article information   
View Article: PDF

[7] Tadatoshi Akiba. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971) 1060-1062. MR 0326747.
Abstract, references, and article information   
View Article: PDF

[8] Dan Burghelea and David Henderson. Smoothings and homeomorphisms for Hilbert manifolds. Bull. Amer. Math. Soc. 76 (1970) 1261-1265. MR 0283827.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1